# SDR IPXA1566652

- Difficulty date: April 25, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 20,018 hours, 12,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N11167
- Condition: Dented
- Location: Bs 780 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LOWER FWD CARGO COMPARTMENT FRAME AT STA 870, AT STR 24L, INBD FREE FLANGE IS DENTED.  CUT OUT DAMAGE. FABRICATED REPAIR J, SHEAR TIE AND STRINGER CLIP INSTALLED IAW SRM 53-00-07-2R 5 DETAIL III AND EA 110438.
